MathSciNet Relay Station
MathSciNet bibliographic data
MR1990633 (2004d:46060) 46L05 (47B48)
Cui, Jianlian; Hou, Jinchuan Linear maps preserving ideals of $C\sp \ast$-algebras. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3441–3446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement